# SDR SWIA200718345

- Difficulty date: June 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 17,936 hours, 13,954 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Rough
- Location: Torque Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTCH IS FELT ON FIRST OFFICERS YOKE WHEN TURNED TO THE LEFT OR RIGHT.  REPLACED AILERON TORQUE TUBE RIGHT BEARING IAW AMM 20-26-00.
